Exponentiable embeddings in totally reflective subcategories of TOP
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 4, p. 291-304
@article{CTGDC_1990__31_4_291_0,
     author = {Cagliari, Francesca and Mantovani, S.},
     title = {Exponentiable embeddings in totally reflective subcategories of $TOP$},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {31},
     number = {4},
     year = {1990},
     pages = {291-304},
     zbl = {0735.18004},
     mrnumber = {1109371},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1990__31_4_291_0}
}
Cagliari, F.; Mantovani, S. Exponentiable embeddings in totally reflective subcategories of $TOP$. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 31 (1990) no. 4, pp. 291-304. http://www.numdam.org/item/CTGDC_1990__31_4_291_0/

1 F. Cagliari, Epireflective and not totally reflective subcategories of Top, Topology and its Appl. 23 (1986), 149-152. | MR 855454 | Zbl 0592.54010

2 F. Cagliari& M. Cicchese, Epireflective subcategories and epiclosure, Riv. Mat. Univ. Parma (4) 8 (1982), 115-122. | MR 706838 | Zbl 0518.54012

3 F. Cagliari & M. Cicchese, Disconnectednesses and closure operators, Suppl. Rend. Circ. Mat. Palermo n. 11 (1985), 15-22. | MR 897967 | Zbl 0637.54012

4 F. Cagliari & S. Mantovani, Disconnectednesses and partial products, J. Pure & Appl. Algebra 53 (1988), 33-37. | MR 955608 | Zbl 0649.54004

5 R. Dyckoff, Categorical cuts, Topology and its Appl. 6 (1976), 291-295. | MR 402672 | Zbl 0351.54007

6 R. Dyckoff, Total reflections, partial products and hereditary factorizations, Topology and its Appl. 17 (1984), 101-103. | MR 730026 | Zbl 0525.54006

7 R. Dyckoff& W. Tholen, Partial products and pullback complements, J. Pure & Appl. Algebra 49 (1987), 117-131. | Zbl 0659.18003

8 H. Herrlich & G. Strecker, Category Theory, Heldermann, 1979. | MR 571016 | Zbl 0437.18001

9 J.R. Isbell, Epimorphisms and dominions, Proc. of the Conference on Categorical Algebra. La Jolla 1965. Springer (1966), 232-242. | MR 209202 | Zbl 0194.01601

10 J.F. Kennison, A note on reflection maps, Illinois J. of Math. 11 (1967), 404-409. | MR 210763 | Zbl 0149.26201

11 S. Mantovani, Connessione e totale riflessività, Tesi di Dottorato, 1988.

12 S. Niefield, Cartesianness: topological spaces, uniform spaces and affine schemes, J. Pure & Appl. Algebra 23 (1982), 147-167. | MR 639571 | Zbl 0475.18011

13 B.A. Pasynkov, Partial topological products, Trans. Moscow Math. Soc. 14 (1965), 153-272. | MR 198414 | Zbl 0162.26402

14 S. Salbany, Reflective subcategories and closure operators, Lecture Notes in Math. 540, Springer (1976), 548-565. | MR 451186 | Zbl 0335.54003

15 J. Schroeder, Epi und extremer Mono in T2a, Arch. Math. XXV (1974), 561-565. | Zbl 0301.18001